m+Medelevator.RU
← Поиск публикаций
Archives of internal medicine · 1980

Polyendocrine deficiency syndrome. Occurrence in a patient with depressed IgA titers receiving phenytoin.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Schwarz U, Lämmle B, Six P, Haas H G

Аннотация

A 35-year-old woman had an addisonian crisis and primary adrenal, ovarian, and thyroid failures were detected. Antibodies against the adrenal glands and the thyroid were found, together with consistently low IgA levels. The patient had been receiving phenytoin, a drug known to induce an IgA deficiency, for 20 years. The question arises as to whether this substance was responsible for an immunological defect leading to an autoimmune process that damaged the adrenal glands, the ovaries, and the thyroid.

Предметные рубрики MeSH